Translator Disclaimer
July 2016 Construction of spines of two-bridge link complements and upper bounds of their Matveev complexities
Masaharu Ishikawa, Keisuke Nemoto
Hiroshima Math. J. 46(2): 149-162 (July 2016). DOI: 10.32917/hmj/1471024946

Abstract

We give upper bounds of the Matveev complexities of two-bridge link complements by constructing their spines explicitly. In particular, we determine the complexities for an infinite sequence of two-bridge links corresponding to the continued fractions of the form $[2,1,\dots, 1,2]$. We also give upper bounds for the 3-manifolds obtained as meridian-cyclic branched coverings of the 3-sphere along two-bridge links.

Citation

Download Citation

Masaharu Ishikawa. Keisuke Nemoto. "Construction of spines of two-bridge link complements and upper bounds of their Matveev complexities." Hiroshima Math. J. 46 (2) 149 - 162, July 2016. https://doi.org/10.32917/hmj/1471024946

Information

Received: 26 March 2015; Revised: 5 June 2015; Published: July 2016
First available in Project Euclid: 12 August 2016

zbMATH: 1361.57011
MathSciNet: MR3536993
Digital Object Identifier: 10.32917/hmj/1471024946

Subjects:
Primary: 57M25
Secondary: 57M27, 57M50

Rights: Copyright © 2016 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.46 • No. 2 • July 2016
Back to Top